# SDR AALA202306229420

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,171 hours, 10,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST BOTTLE PRESSURE LOW/FREQUENT SERVICING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
